# SDR R61A2022071500433

- Difficulty date: July 1, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 11,559 hours, 7,660 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CNTR FUSE III R/H FLOOR SUPPORT AT FR 88-90 CORRODED. R&R IAW SRM 51-43-01 & 51-42-01.
